Alert archive / Alabama / Frost Advisories in 2025
Frost Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this frost advisory at Nov 2, 2025, 10:16 AM CST for Choctaw County, Clarke County, Wilcox County, Alabama; Wayne County, Mississippi. It took effect at Nov 3, 2025, 1:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2025, 10:16 AM CST (16:16 UTC)
- In effect from
- Nov 3, 2025, 1:00 AM CST
- Expired
- Nov 3, 2025, 8:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Choctaw County, AL, Clarke County, AL, Wilcox County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 130 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
951 WWUS74 KMOB 021616 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 1016 AM CST Sun Nov 2 2025 ALZ051-053-054-MSZ067-030030- /O.NEW.KMOB.FR.Y.0002.251103T0700Z-251103T1400Z/ Choctaw-Clarke-Wilcox-Wayne- Including the cities of Grove Hill, Thomasville, Butler, Pine Hill, Camden, Waynesboro, Lisman, Silas, and Jackson 1016 AM CST Sun Nov 2 2025 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Alabama, Wilcox, Choctaw, and Clarke Counties. In Mississippi, Wayne County. * WHEN...From 1 AM to 8 AM CST Monday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Black
2 follow-up statements
234 WWUS74 KMOB 030129 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 729 PM CST Sun Nov 2 2025 ALZ051-053-054-MSZ067-031030- /O.CON.KMOB.FR.Y.0002.251103T0700Z-251103T1400Z/ Choctaw-Clarke-Wilcox-Wayne- Including the cities of Silas, Camden, Thomasville, Grove Hill, Waynesboro, Butler, Pine Hill, Jackson, and Lisman 729 PM CST Sun Nov 2 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Alabama, Wilcox, Choctaw, and Clarke Counties. In Mississippi, Wayne County. * WHEN...From 1 AM to 8 AM CST Monday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
109 WWUS74 KMOB 031124 NPWMOB URGENT - WEATHER MESSAGE National Weather Service Mobile AL 524 AM CST Mon Nov 3 2025 ALZ051-053-054-MSZ067-031400- /O.CON.KMOB.FR.Y.0002.000000T0000Z-251103T1400Z/ Choctaw-Clarke-Wilcox-Wayne- Including the cities of Silas, Camden, Waynesboro, Pine Hill, Grove Hill, Lisman, Butler, Thomasville, and Jackson 524 AM CST Mon Nov 3 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Alabama, Wilcox, Choctaw, and Clarke Counties. In Mississippi, Wayne County. * WHEN...Until 8 AM CST this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Nov 2, 6:03 AM CST, 4 hours 13 minutes earlier. Its key messages:
- Updated at 600 AM CST Sun Nov 2 2025
- A Small Craft Advisory may become necessary for the open Gulf waters late Sunday night into Monday morning. -Patchy frost will be possible well inland late Sunday night into early Monday morning.
Area forecast discussion, Nov 2, 6:03 AM CST, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Mobile AL 603 AM CST Sun Nov 2 2025 ...New AVIATION... .KEY MESSAGES... Updated at 600 AM CST Sun Nov 2 2025 - A Small Craft Advisory may become necessary for the open Gulf waters late Sunday night into Monday morning. -Patchy frost will be possible well inland late Sunday night into early Monday morning. && .DISCUSSION... Issued at 1200 AM CDT Sun Nov 2 2025 Now through Saturday... A closed upper low sweeps east over the Southeast through the weekend into the coming week, with a piece of shortwave energy swinging around the base of this low, over the Gulf. A reinforcing front moves over the Southeast later tonight through Sunday in response, with a drier airmass (and precipitable h20 values around 0.2"-0.3") moving over the forecast area by Monday morning. A decently dry airmass ahead of the coming front (precipitable h20 values less than 1.0") will help to limit precipitation over land areas and most water areas of the forecast area. The great majority of the guidance is dry later today into tonight. The exception is the latest SREF painting isolated rainshowers along the eastern border of the forecast area. Previous runs of the models painted more rainshowers over the forecast area with the passing front, but there has been a trend of shifting the rainshowers well east of the forecast area the last few runs. Will continue this trend with the current package. Patchy frost is a possibility later tonight into Monday morning, mainly north of Highway 84, and in localities where winds drop to near calm. Monday on, upper level high pressure centered over Texas shifts east over the northern Gulf coast, then a bit south over the Gulf proper. Surface high pressure shifts east over the Southeast before stalling into mid week, with northerly flow becoming southerly by the end of the week. The flow is light, so moisture return is slow. The result is a dry forecast, with temperatures warming to well above seasonal norms. Taking a closer look at temperatures, seasonable high temperatures today drop to below seasonal 65-70 for Monday. From there, high temperatures rise to a well above seasonal upper 70s to around 80 by Saturday. Low temperatures in the mid/upper 30s north of Highway 84 to upper 40s south of I-10 Sunday and Monday nights rise into the mid 50s to around 60 by Friday night. Offshore winds will counter-balance an increasing tidal cycle to keep the risk of rip currents low into the middle of the coming week. /16 && .AVIATION... (12Z TAFS) Issued at 600 AM CST Sun Nov 2 2025 VFR conditions will prevail through the period. /13 && .MARINE... Issued at 1200 AM CDT Sun Nov 2 2025 Light northerly winds become a more moderate to at times strong offshore Sunday night into Monday behind a front crossing area waters. Surface high pressure moves over area waters mid week, bringing light and variable winds. A light onshore flow returns the end of the week. && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 42 67 44 / 0 0 0 0 Pensacola 72 47 68 49 / 0 0 0 0 Destin 73 49 69 52 / 10 0 0 0 Evergreen 73 39 69 39 / 0 0 0 0 Waynesboro 67 38 66 39 / 0 0 0 0 Camden 68 39 66 39 / 0 0 0 0 Crestview 73 40 69 41 / 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. &&
Nearby
Frost Advisories in Alabama, 2025Frost Advisories in Mississippi, 2025Every frost advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.